MathSciNet Relay Station
MathSciNet bibliographic data
MR2965042 34A55 (34B09 34B24)
Ozkan, A. Sinan Inverse Sturm-Liouville problems with eigenvalue-dependent boundary and discontinuity conditions. Inverse Probl. Sci. Eng. 20 (2012), no. 6, 857–868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement